# SDR 20001218SH032

- Difficulty date: December 5, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N9284R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449005
- Engine: Cont TSIO360RB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Worn
- Location: Magneto
- Part time: 587 hours
- Component: Magneto, Slick
- Component part number: 6324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 500-HOUR INSPECTION OF MAGNETO, FOUND DISTRIBUTOR GEARSHAFT AND BLOCK BEARINGS WORN.  PARTS WERE REPLACED.  P/N M3828 GEAR REPLACED AND MAGNETO INSTALLED AND TIMED.  (X)
